Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 7, NWS Denver/Boulder, CO

July 3, 20105 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Jul 3, 2010, 2:08 PM MDT for 5 counties in Colorado. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2010, 2:08 PM MDT (20:08 UTC)
Expired
Jul 3, 2010, 7:24 PM MDT
In force
5 hr
Issued by
NWS Denver/Boulder, CO

Counties Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Park County, CO

The radar

The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1849 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WWUS85 KBOU 032008
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
208 PM MDT SAT JUL 3 2010

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE
ZONES 214 AND 216...FOR STRONG WINDS...LOW RELATIVE HUMIDITIES AND
DRY FUELS...

.STRONG AND DRY SOUTHWEST FLOW ALOFT IS MIXING DOWN THIS AFTERNOON
DROPPING HUMIDITIES LOWER THAN EXPECTED AND RED FLAG CONDITIONS
ARE OCCURRING. THESE CONDITIONS ARE EXPECTED TO LAST THROUGH THE
REST OF THE AFTERNOON INTO THE EARLY EVENING HOURS BEFORE SUBSIDING.

COZ214-216-040200-
/O.NEW.KBOU.FW.W.0007.100703T2008Z-100704T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
208 PM MDT SAT JUL 3 2010

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 214 AND 216...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 


* AFFECTED AREA...FIRE WEATHER ZONE 214...ELEVEN MILE CANYON 
  RESERVOIR...FAIRPLAY...GUFFEY...HARTSEL...LAKE GEORGE...SOUTH 
  PARK...FIRE WEATHER ZONE 216...BAILEY...CENTRAL CITY...
  EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART 
  RANGE...TARRYALL...WESTCREEK.

* TIMING...RED FLAG CONDITIONS WILL OCCUR THROUGH THE REST OF THE
  AFTERNOON INTO THIS EVENING WHEN WINDS WILL SUBSIDE AND
  HUMIDITIES RISE...SHOULD END BY 8 PM MST.

* WIND...SOUTHWESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...HUMIDITIES CURRENTLY AROUND 15 PERCENT DROPPING INTO
  THE SINGLE DIGITS. 

* IMPACTS...STRONG WINDS...DRY FUELS AND LOW HUMIDITIES COMBINED
  WITH PASSING GUSTY THUNDERSTORMS WILL INCREASE FIRE
  DANGER...RESULTING IN ANY FIRE WITHIN THE ZONES TO EXPERIENCE
  RAPID GROWTH THIS AFTERNOON AND EVENING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
1 follow-up statement
315 
WWUS85 KBOU 040124
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT SAT JUL 3 2010

COZ214-216-040230-
/O.CAN.KBOU.FW.W.0007.000000T0000Z-100704T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
724 PM MDT SAT JUL 3 2010

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 214 AND 216...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG
WARNING. 

WINDS HAVE DECREASED AND HUMIDITIES HAVE INCREASED THIS EVENING.
AS A RESULT...THE RED FLAG CONDITIONS HAVE ENDED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jul 3, 3:20 AM MDT, 10 hours 48 minutes earlier.

Area forecast discussion, Jul 3, 3:20 AM MDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
320 AM MDT SAT JUL 3 2010

.SHORT TERM...COMPLEX SITUATION THE NEXT COUPLE OF DAYS AS
SHORTWAVES RIDE ACROSS THE NORTHERN ROCKIES OVER THE PLAINS RIDGE.
QG LIFT WILL GENERALLY INCREASE FROM THE WEST THROUGH TONIGHT AS THE
JET SAGS A BIT CLOSER...BUT THE SOUTHWEST FLOW ALOFT WILL ALSO BE
BRINGING IN SOME DRIER AIR OFF THE SURFACE. MEANWHILE...WEAK SURFACE
LOW OVER SOUTHEASTERN COLORADO WITH A SLOW MOVING FRONT STRUNG OUT
ACROSS WYOMING. BEST MOISTURE WILL REMAIN EAST OF THE RESULTING
SURFACE TROUGH/DRYLINE NEAR THE EASTERN BORDER...WHILE FURTHER WEST
DEW POINTS ARE A LITTLE LOWER AND WILL LIKELY MIX OUT FURTHER TODAY.
HOWEVER WITH DIURNAL TREND PLUS PRESSURE FALLS AHEAD OF THE
TROUGH...THERE MAY EVEN BE SOME WRAPPING OF THE BETTER MOISTURE NEAR
THE NORTHEAST CORNER OF COLORADO WESTWARD ALONG THE NORTHERN BORDER.
MEANWHILE THE MAIN FRONTAL BOUNDARY IS NOT SO FAR OFF AND THE WIND
SHIFT MAY GET OUT AHEAD OF THE TROUGH AXIS MAKING FOR A TWO OR THREE
STAGE FRONTAL PASSAGE THIS AFTERNOON AND EVENING. AIR IN EASTERN
WYOMING WILL EVENTUALLY BE COMING DOWN...A BIT DRIER AT FIRST...THEN
WE WILL LIKELY HAVE MORE OF AN EASTERLY COMPONENT AND SEE INCREASING
LOW LEVEL MOISTURE AGAIN LATER TONIGHT. OBVIOUSLY HARD TO PIN DOWN
DETAILS WITH THE LOW LEVEL MOISTURE YO-YO BUT IN GENERAL THERE WILL
BE LIFT...CONVERGENCE AND MOISTURE AT TIMES WITH THE BEST MOISTURE
FURTHER EAST. CURRENT FORECAST IS IN LINE WITH THIS SO NO BIG
CHANGES. EXPECTING MIXED LAYER CAPES THIS AFTERNOON TO BE AROUND
1000-1500 J/KG IN THE NORTHEAST CORNER AND LESS ALONG THE FRONT
RANGE...MAYBE RICHER INSTABILITY ON THE PLAINS THIS EVENING IF WE
CAN PULL SOME OF THE KANSAS/NEBRASKA AIR WESTWARD. THAT WOULD BE THE
GREATEST OPPORTUNITY FOR SEVERE STORMS WITH HAIL AND WIND THE MAIN
THREATS...SOME HEAVY RAIN POSSIBLE AGAIN AS WELL BUT NOT LOOKING
LIKE A HUGE FLOOD THREAT AS THERE SHOULD BE ENOUGH WIND ALOFT TO
MOVE STORMS ALONG. IN THE DRIER AIR WE SHOULD HAVE A FAIR AMOUNT OF
RELATIVELY WEAK CONVECTION...AND THE MOUNTAINS MAY END UP WITH LESS
THAN YESTERDAY AS THE DRIER AIR EDGES EASTWARD. FORECAST HIGHS FOR
TODAY LOOK FINE...I DID DROP TONIGHTS LOWS WITH DECENT AGREEMENT ON
AN EARLIER FRONTAL PASSAGE AND MORE COOLING IN THE GUIDANCE.

.LONG TERM...MODELS HAVE PRETTY STRONG SOUTHWESTERLY FLOW ALOFT FOR
THE FORECAST AREA SUNDAY AND SUNDAY EVENING.  THEN AN UPPER TROUGH
IS PROGGED TO MOVE ACROSS THE CWA FROM 06Z SUNDAY NIGHT THROUGH 18Z
MONDAY MID DAY.  THE TROUGH IS A BIT STRONGER LOOKING ON THE NAM AND
ECMWF COMPARED TO THE GFS.  THE FLOW ALOFT BECOMES WEST-
NORTHWESTERLY BRIEFLY ON MONDAY AFTERNOON...BEFORE RETURNING TO
SOUTHWESTERLY...BUT WEAKER...MONDAY NIGHT.  THE QG VERTICAL VELOCITY
FIELDS HAVE UPWARD MOTION FOR THE FORECAST AREA SUNDAY AND SUNDAY
EVENING...THEN DOWNWARD MOTION IS PROGGED ON MONDAY.  THE LOW LEVEL
WIND AND PRESSURE FIELDS HAVE A COLD FRONT MOVE ACROSS THE FORECAST
AREA EARLY SUNDAY MORNING...WITH UPSLOPE BOUNDARY LAYER WINDS SUNDAY
AND SUNDAY EVENING.  THE LOW LEVEL WINDS ARE SOUTHEASTERLY ON
MONDAY.  FOR MOISTURE...MODELS SHOW THE PLAINS AND FOOTHILLS
SATURATED SUNDAY AND SUNDAY EVENING...ESPECIALLY ON THE NAM AND
ECMWF.  THE AREAS WEST OF THE DIVIDE HAVE CONSIDERABLY LESS MOISTURE
PROGGED.  MONDAY DRIES OUT QUITE A BIT...THE BEST DRYING IS ON THE
GFS.  THERE IS A BIT OF MOISTURE LATE AFTERNOON AND MONDAY EVENING.
THE BOUNDARY LAYER DEW POINT FIELDS HAVE MID 50S TO LOWER 60S F
READINGS SUNDAY INTO MONDAY MORNING.  THEY DRY OUT A BIT FOR THE
REST OF THE MONDAY INTO THE EARLY EVENING...THEN GET BACK INTO THE
MID 50S TO LOWER 60S F MONDAY NIGHT.  PRECIPITABLE WATER PROGGS FROM
THE FORECAST SOUNDINGS HAVE VALUES IN THE 0.80 TO 1.20 INCH RANGE
SUNDAY AND SUNDAY NIGHT.  THESE VALUES DRY OUT SOMEWHAT ON MONDAY
AND MONDAY NIGHT DOWN INTO THE 0.50 TO 1.00 INCH RANGE.  THERE IS A
THETA-E AXIS PROGGED OVER THE FOOTHILLS...IMMEDIATE PLAINS...AND
PALMER RIDGE SUNDAY AND SUNDAY EVENING.   ON MONDAY...THE GFS HAS A
WEAK AXIS OVER THE PLAINS...THE NAM HAS IT FURTHER EAST OUT OF THE
FORECAST AREA.   THE QPF FIELDS HAVE SOME MEASURABLE RAIN FOR THE
EASTERN 2/3RDS OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT.  THE
GFS HAS A BULLS EYE OVER THE EASTERN BORDER AREAS SUNDAY EVENING.
THE NAM HAS A MORE WIDESPREAD AREA OF LIMITED PRECIPITATION SUNDAY
AND SUNDAY NIGHT.  FOR MONDAY AND MONDAY NIGHT...THE NAM HAS A TAD
INDICATED OVER THE FOOTHILLS AND PLAINS...WITH NOTHING ON THE GFS
THE LAPSE RATES INDICTED A CAPPED ATMOSPHERE MUCH OF SUNDAY.  ON
MONDAY...THERE IS A WEAKER MID LEVEL CAP IN PLACE OVER THE FORECAST
AREA.  THERE IS LIMITED CAPE OVER MUCH OF THE FORECAST AREA SUNDAY
AND SUNDAY EVENING.  CAPE IS BETTER LATE DAY MONDAY FOR THE
FOOTHILLS AND PLAINS...WITH VALUES FROM 500 TO 1300 J/KG.  SO FOR
POPS...WILL GO "CHANCES" SUNDAY...WITH MOISTURE AND UPWARD MOTION IN
MIND.  FOR LATE DAY MONDAY...10% POPS LOOK GOOD.  FOR TEMPERATURES
...SUNDAY'S HIGHS ARE 9-16 C COOLER THAN TODAY'S.  MONDAY'S HIGHS
WARM UP 5-9 C WARMER THAN SUNDAY'S.   FOR THE LATER DAYS...TUESDAY
THROUGH FRIDAY...THE MODELS STILL SHOW AN UPPER RIDGE BUILDING INTO
COLORADO SLOWLY FROM THE EAST.  THERE IS DECENT MOISTURE AROUND AND
THERE ARE A COUPLE SURGES OF COOLER AIR PROGGED.  MOISTURE IS PRETTY
GOOD FOR THE FORECAST AREA.  WILL KEEP 10-20%S POPS IN MUCH OF THE
TIME...WITH TEMPERATURES AT OR A TAD BELOW SEASONAL NORMALS ALL FOUR
DAYS.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH TONIGHT. THERE IS A
SLIGHT CHANCE OF THUNDERSTORMS IN THE DENVER AREA THIS AFTERNOON AND
EVENING...WITH MORE NUMEROUS STORMS POSSIBLE ON THE PLAINS. GUSTY
WINDS AND BRIEF HEAVY RAIN POSSIBLE WITH THE STORMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

GIMMESTAD/RJK
Hazardous weather outlook, Jul 3, 10:44 AM MDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1044 AM MDT SAT JUL 03 2010

COZ030>051-041200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1044 AM MDT SAT JUL 03 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING OVER THE NORTHEASTERN PLAINS...WITH ONLY ISOLATED STORMS
ELSEWHERE. SOME OF THE STORMS ON THE PLAINS WILL PRODUCE
HEAVY RAIN...UP TO TWO INCHES IN AN HOUR. A FEW STORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS...MAINLY NORTH AND EAST OF
STERLING. IN AND NEAR THE MOUNTAINS THE MAIN WEATHER ASSOCIATED WITH
STORMS WILL BE BRIEF GUSTY WINDS. A COLD FRONT WILL BE SLIDING SOUTH
OVER NORTHEASTERN COLORADO AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EAST OF THE MOUNTAINS UNSEASONABLY COOL AND CLOUDY CONDITIONS WILL
PREVAIL ON SUNDAY WITH AREAS OF LIGHT RAIN OR DRIZZLE IN THE MORNING
AND SCATTERED RAIN SHOWERS IN THE AFTERNOON. A FEW THUNDERSTORMS MAY
FORM LATE IN THE DAY WITH PARTIAL CLEARING. SHOWER AND THUNDERSTORM
CHANCES ARE EXPECTED TO INCREASE SUNDAY EVENING WITH THE PASSAGE OF
AN UPPER LEVEL WEATHER DISTURBANCE. EVENING STORMS MAINLY EAST OF
I-25 MAY PRODUCE BRIEF HEAVY RAIN AND SMALL HAIL. IN THE MOUNTAINS
AND WESTERN VALLEYS EXPECT ONLY ISOLATED GUSTY THUNDERSTORMS DURING
THE AFTERNOON AND EARLY EVENING HOURS ON SUNDAY. BY MONDAY MUCH
DRIER AND WARMER WEATHER WILL SPREAD ACROSS THE OUTLOOK AREA AS A
WEAK HIGH PRESSURE RIDGE PASSES OVER THE REGION. LATER IN THE
WEEK...YET ANOTHER FRONTAL SYSTEM WILL SWING OUT OF THE PACIFIC
NORTHWEST AND ACROSS COLORADO BRINGING WITH IT ANOTHER CHANCE OF
THUNDERSTORMS AND BELOW NORMAL TEMPERATURES TUESDAY AFTERNOON
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KRIEDERMAN/BAKER

In the hours before

Local storm report, Jul 3, 11:30 AM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1130 AM MDT SAT JUL 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND GST     5 NE LAST CHANCE        39.78N 103.51W
07/02/2010  E60.00 MPH       WASHINGTON         CO   TRAINED SPOTTER

            DAMAGE TO SMALL TREES IN VICINITY

0328 PM     TSTM WND GST     4 E HAXTUN              40.64N 102.55W
07/02/2010  M61.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

0335 PM     TSTM WND GST     4 E HAXTUN              40.64N 102.55W
07/02/2010  M62.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

            2.11 INCHES OF RAIN

0335 PM     HEAVY RAIN       3 E HAXTUN              40.64N 102.57W
07/02/2010  E5.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            HAIL DAMAGED HALF OF THE CORN CROP

0353 PM     TSTM WND GST     4 E HAXTUN              40.64N 102.55W
07/02/2010  M62.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

0445 PM     TSTM WND GST     2 NE AMHERST            40.70N 102.14W
07/02/2010  M63.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 3, 12:56 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1256 PM MDT SAT JUL 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND GST     5 NE LAST CHANCE        39.78N 103.51W
07/02/2010  E60.00 MPH       WASHINGTON         CO   TRAINED SPOTTER

            DAMAGE TO SMALL TREES IN VICINITY

0328 PM     TSTM WND GST     4 E HAXTUN              40.64N 102.55W
07/02/2010  M61.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

0335 PM     TSTM WND GST     4 E HAXTUN              40.64N 102.55W
07/02/2010  M62.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

            2.11 INCHES OF RAIN

0335 PM     HEAVY RAIN       3 E HAXTUN              40.64N 102.57W
07/02/2010  E5.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            HAIL DAMAGED HALF OF THE CORN CROP

0353 PM     TSTM WND GST     4 E HAXTUN              40.64N 102.55W
07/02/2010  M62.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

0445 PM     TSTM WND GST     2 NE AMHERST            40.70N 102.14W
07/02/2010  M63.00 MPH       PHILLIPS           CO   TRAINED SPOTTER

&&

JK

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.